# SDR 99FDEA00499

- Difficulty date: December 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271FE
- Make and model: Boeing 727233
- Aircraft serial: 22036
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Failed
- Location: Rt Mlg  Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT MAIN DOOR LIGHT STAY ON WITH GEAR HANDLE IN OFF POS.  REMOVED AND REPLACED RT MAIN GEAR DOOR LOCK SWITCH PLUG (D752) PER STAND MAINT PRACT AND REF WIRING DIAGRAM MANUAL 32-62-01.  OPER CK WARN SWITCH REF MM 32-62-011-5.  OPER CK NORM.  OK FOR SERVICE.
